# SDR EISA98219

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Nut
- Condition: Loose
- Location: Generator
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT TMP NR 3 GENERATOR TRIPPED OFF LINE ON POWER UP FOR TAKEOFF, CSD LOW OIL LIGHT CAME ON.  GENERATED FROM PILOT REPORT.  FOUND B-NUT LOOSE ON COOLER, RETORQUED AND SERVICED CSD.  LEAK CHECKED OK.  (M)
